# SDR USAA2009120293283

- Difficulty date: November 20, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333756
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT INTERCOSTAL AT BS 949 BETWEEN RBL 26 TO RBL 50.  REPLACED FLOOR SUPPORT INTERCOSTAL AT BS 949 BETWEEN RBL 26 TO RBL 50 IAW B737 SRM 51-10-02.
